Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Discolored inner thighs due to raised, hard bumps, rash spreading to other body parts causing flakes. Remedy?

i have these bad rashes/bumps on my inner thighs about 6 months ago now, at first it was very itchy now its been a while and my inner thighs are basically discolored and completely covered scale like raised bumps. they seem way more hardened than before now as ive been getting more and more rashes/bumps all over my body,. especially my elbows/ inner elbows as well. my feet and my legs. it has just spread all over. they turn scaly and are a red color. very itchy sometimes. seems very dry and when scratched , flakes alot.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
fungal infections of skin
they increase with time
you start with tab forcan 150 mgm once a week for 3 months
take tab ebastine 10 mgm once a day
for itching
for local application you can apply candid b ointment and mycoderm powder
keep areas sweat free
Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor